# SDR ASAA9980277

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND GOUGE IN CABIN SEAT TRACK AT FS 503, LBL 44.  REMOVED DAMAGED MATERIAL AND SPLICED IN NEW SECTION IAW DC9 SRM 53-04.  (M)
